Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1910, Issue 138

Issues

Lebesguessche Konstanten und divergente Fourierreihen.

Leopold Fejér
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1910.138.22

About the article

Published Online: 2009-12-09

Published in Print: 1910-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1910, Issue 138, Pages 22–53, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1910.138.22.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Beata Deregowska, Simon Foucart, Barbara Lewandowska, and Lesław Skrzypek
Monatshefte für Mathematik, 2018, Volume 185, Number 4, Page 601
[2]
Chao-Ping Chen and Junesang Choi
Applied Mathematics and Computation, 2017, Volume 305, Page 348
[3]
S. N. Vasil’ev
Proceedings of the Steklov Institute of Mathematics, 2011, Volume 273, Number S1, Page 163
[4]
K. J. Orford
Experimental Astronomy, 1990, Volume 1, Number 5, Page 305

Comments (0)

Please log in or register to comment.
Log in